# SDR UALA2009093003080

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 33,214 hours, 7,331 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 119
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF INOP WILL NOT SEND OR RECEIVE.  REPLACED LEFT HF COMM TRANSCEIVER.  MAT CHECKED GOOD.  REPLACED LEFT HF COMM TRANSCEIVER.  MAT CHECKED GOOD.
